Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 180, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 17, 2021, 2:04 PM EDT for Steuben County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 2:04 PM EDT (18:04 UTC)
- Expired
- Jul 17, 2021, 3:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Steuben County, NY
The radar
The Binghamton radar (KBGM), 132 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WUUS51 KBGM 171804
SVRBGM
NYC101-171900-
/O.NEW.KBGM.SV.W.0180.210717T1804Z-210717T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
204 PM EDT Sat Jul 17 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southwestern Steuben County in central New York...
* Until 300 PM EDT.
* At 203 PM EDT, a severe thunderstorm was located over Whitesville,
or 12 miles southeast of Wellsville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West Cameron,
Willeyville, Young Hickory and West Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 7775 4214 7774 4227 7742 4202 7728
4200 7740 4200 7775
TIME...MOT...LOC 1803Z 247DEG 26KT 4204 7774
HAIL...<.75IN
WIND...60MPH
$$
TAC3 follow-up statements
700
WWUS51 KBGM 171824
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
224 PM EDT Sat Jul 17 2021
NYC101-171900-
/O.CON.KBGM.SV.W.0180.000000T0000Z-210717T1900Z/
Steuben NY-
224 PM EDT Sat Jul 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN STEUBEN COUNTY...
At 224 PM EDT, a severe thunderstorm was located over Jasper, or 16
miles south of Hornell, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West Cameron,
Willeyville, Young Hickory and West Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 7775 4214 7774 4227 7742 4202 7728
4200 7740 4200 7775
TIME...MOT...LOC 1824Z 247DEG 26KT 4210 7755
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TAC624
WWUS51 KBGM 171846
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
246 PM EDT Sat Jul 17 2021
NYC101-171900-
/O.CON.KBGM.SV.W.0180.000000T0000Z-210717T1900Z/
Steuben NY-
246 PM EDT Sat Jul 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN STEUBEN COUNTY...
At 245 PM EDT, a severe thunderstorm was located near Cameron, or 15
miles west of Corning, moving northeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Woodhull, Jasper, Troupsburg, Cameron and West Cameron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4215 7762 4227 7742 4208 7731 4205 7743
4203 7757
TIME...MOT...LOC 1845Z 247DEG 26KT 4216 7736
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Kistner835
WWUS51 KBGM 171848
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
248 PM EDT Sat Jul 17 2021
NYC101-171900-
/O.CON.KBGM.SV.W.0180.000000T0000Z-210717T1900Z/
Steuben NY-
248 PM EDT Sat Jul 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN STEUBEN COUNTY...
At 248 PM EDT, a severe thunderstorm was located near Cameron, or 15
miles west of Corning, moving northeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Woodhull, Jasper, Cameron and West Cameron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4227 7742 4208 7731 4205 7743 4204 7753
4217 7759
TIME...MOT...LOC 1848Z 247DEG 26KT 4216 7735
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
KistnerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:37 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 17, 1:37 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
137 PM EDT Sat Jul 17 2021
.SYNOPSIS...
Thunderstorms will increase and coverage and intensity this
afternoon. These storms may produce locally heavy rainfall with
a risk for flash flooding. The showers and thunderstorms will
then move out later tonight.
&&
.NEAR TERM /THROUGH SUNDAY/...
130 pm update...
A Severe Thunderstorm Watch has been issued for portions of
central NY and all of ne PA until 11 pm. Areas south and east
of a line from Corning to Norwich to Springfield NY continue to
be situated within the warm sector south of the warm front which
is aligned nearly along I-90. The air mass is becoming
increasingly unstable as surface temps climb into the mid to
upper 80s with dew points in the upper 60s and lower 70s. ML
CAPE values are up around 500-1000 J/kg and low level lapse
rates are steepening. Cellular/discrete storms are expected to
eventually merge into a line and move to the e/se through the
rest of the afternoon and potentially produce damaging winds.
There is also the threat for an embedded tornado within some of
these short convective lines.
1025 am update...
Scattered light rain showers continue to roll across the region
this morning, along with a short line of gradually weakening
thunderstorms that has tracked from nw PA into the Finger Lakes
as of 1020 am this morning. This line of convection is following
an axis of enhanced 0-3km shear, but is also tracking into a
more stable air mass...so most of the stronger winds are
remaining aloft and not able to mix efficiently to the ground.
Rainfall amounts are on the lighter side to...around a quarter
to a third of an inch in a short, but brief period of time.
We are still focused on this afternoon for more convective
development with heavy rain/flash flooding and also the
potential for t-storms producing damaging winds and potentially
a few tornadoes as well...mainly south and east of the Finger
Lakes/Mohawk Valley region. Only significant change to the
forecast was to add the mention of damaging winds and heavy
rain to the forecast from around noon to midnight
tonight...where we are highlighted with a slight risk of severe
weather in SPC Day 1 Convective Outlook.
645 AM Update...
Some adjustments were made to PoPs over the next few hours to
highlight the current rain showers up in Onondaga and Oneida
Counties. Beyond the next 6-8 hours, no changes were actually
made. The challenge will be what happens today as the newest
NAMNest shows more of a north-south line of storms for this
afternoon, similar to the HRRR but there are timing differences
between them. The HRRR also looks a little less organized than
before. An area to watch is a line of storms in western PA that
are moving in our direction. If it makes it here earlier than
what the forecast has, then that will change things as well.
Other updates involved touching up the winds and temps.
400 AM Update...
The main concern today continues to be the potential for
localized flash flooding as well as a severe threat. Currently
there are rain showers in the Northern Finger Lakes Region and
extending over to the Southern Tug Hill Plateau. These showers
will continue throughout the morning north of the stationary
front that sits across our area. These showers will be mainly
limited to those areas, while most of region should be fairly
dry through the morning. This will allow for plenty of daytime
heating for the Southern Tier and areas southward which will
help fuel afternoon thunderstorms. These storms will initiate
as the surface low pressure system inches eastward and the
trailing cold front begins to move through the area.
Temperatures in the Southern Tier and areas southward will be in
the 80s with some valley locations reaching the 90s this
afternoon. Those that receive the rainfall this morning will
only get into the 70s.
The first concern today is the flash flooding potential. Model
guidance continues to show PWATs up to 2" for the area. The PWAT
anomaly is also around 2 standard deviations above normal.
These storms will produce heavy rainfall which could lead to
localized flash flooding. The highest QPF totals remain to be
in the Catskills and across the Northern Finger Lakes and into
the Southern Tug Hill Plateau. There is also a local maxima
across the Finger Lakes, specifically in Tompkins and Cortland
Counties. The other concern today is the severe potential. Most
hi-res models are in agreement with cellular type storms later
this afternoon. However, the newest HRRR is showing more of a
bowing line of storms. While this is an outlier, if this
solution were to happen, then the flash flooding would not be as
much of a concern as this line would quickly move through. The
most instability will be in NEPA and into the Catskills. CAPE
values are 1500-2000 J/kg, with slightly higher amounts in Pike
and Wayne Counties in PA. 0-6km Bulk Shear is modest in the
areas of highest CAPE, with 30-35 kts expected. SPC does have a
slight risk over NEPA and the Catskills today. Damaging winds
will be the main threat, but an isolated tornado or two cannot
be ruled out. While CNY will not be as unstable, gusty and
damaging winds will also be possible.
Rain showers and thunderstorms will diminish late tonight. Some
isolated to scattered showers could still be possible during the
overnight hours as wrap around moisture for the surface low
will be present over our region. Cloudy skies will help keep the
area mild tonight as low temperatures will be in the 60s.
Sunday will also have some chances for showers and thunderstorms
as the surface low slowly makes its way east toward the coast.
Once again, wrap around moisture will be present overhead,
supporting scattered showers and possible some thunderstorms.
Any rainfall totals should be fairly light on Sunday with QPF
mainly under 0.25" Temperatures Sunday will only max out in the
70s as a cooler airmass will be in place.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
315 AM Update...
An upper level trough will slowly finish going through the
area, with additional though scattered showers and a chance of
afternoon thunder.
Models are in decent agreement on a sharp upper trough still
hanging around for Sunday night into Monday, though some are
quicker than others to make it finally exit northeast later
Monday into Monday night. This will keep at least scattered
showers around Sunday night into Monday, with diurnal heating
also perhaps causing a few afternoon thunderstorms in the area,
before things mercifully dry out Monday night.
Lows during this period will generally be upper 50s to mid 60s
with highs near climatology, in the mid 70s to mid 80s.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
315 AM Update...
With our recent wet weather, I wish there was better news, but
models indicate we resume our active pattern for mid to late
next week. The temporary break Monday night-early Tuesday, gives
way to renewed troughiness as another wave digs out of Canada
later Tuesday into Wednesday. Additional waves appear probable
for the remainder of the week, pivoting around cyclonic flow.
The one positive spin on this, is that temperatures and
dewpoints after Tuesday will trend down a bit, with lows
reaching to the 50s some nights. However, scattered showers and
perhaps some thunder, can be anticipated for much of the period.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Showers and thunderstorms will increase in coverage and
intensity through the afternoon as a warm front remains draped
across central/ern NY and a cold front moves in from the west.
Periods of IFR restrictions are likely during this convection
which may include heavy rain and brief fog. There will also be
erratic and gusty winds with some of these storms.
These showers and storms will move out tonight and then ceilings
will lower below 1000 ft AGL. More fog will form as well with
IFR/MVFR vsbys. Conditions will very slowly improve between
13-18Z Sunday, but only to around fuel alternate or low-end
MVFR.
Winds around 5 kt from the s/sw will shift to the w/nw 5 to 10
kt tonight and then gust to around 15 kt after 12Z Sunday.
Outlook...
Sunday...Showers with MVFR restrictions likely.
Monday and Tuesday...Some drying possible early Tuesday before
more diurnal showers and storms return later in the day.
Wednesday...Stray showers and storms with associated
restrictions possible.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ038>040-
043-044-047-048-072.
NY...Flash Flood Watch until 11 PM EDT this evening for NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...BTL
NEAR TERM...BTL/BJT
SHORT TERM...MDP
LONG TERM...MDP
AVIATION...BTL/BJTHazardous weather outlook, Jul 17, 3:19 AM EDT, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 319 AM EDT Sat Jul 17 2021 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-180730- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 319 AM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to flash flooding, some storms my become severe with damaging winds being the main threat. An isolated tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazards weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jul 17, 9:39 AM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
939 AM EDT Sat Jul 17 2021
NYZ015-022>024-171415-
Steuben-Chemung-Yates-Schuyler-
939 AM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...YATES...
NORTHWESTERN CHEMUNG AND STEUBEN COUNTIES...
At 939 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wayland to near Cameron to near
Troupsburg. Movement was east at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Corning, Big Flats, Horseheads, Bath, Penn Yan, Hector, Starkey,
Campbell, Benton and Urbana.
LAT...LON 4258 7737 4270 7735 4276 7719 4276 7695
4273 7694 4267 7690 4254 7690 4254 7683
4234 7674 4207 7691 4200 7724 4200 7747
4214 7739 4258 7760
TIME...MOT...LOC 1339Z 247DEG 39KT 4252 7759 4214 7741 4200 7750
TACSpecial weather statement, Jul 17, 12:42 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1242 PM EDT Sat Jul 17 2021
NYZ046-171730-
Otsego-
1242 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...
At 1242 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Exeter Center to Gilbertsville.
Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Oneonta, Worcester, Middlefield, Hartwick, Maryland, Cooperstown,
Westville, Springfield, Burlington and New Lisbon.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4252 7472 4250 7477 4251 7484 4248 7491
4242 7538 4245 7539 4279 7512 4284 7494
4283 7490 4286 7488 4288 7480 4283 7465
4276 7467 4263 7463
TIME...MOT...LOC 1642Z 253DEG 31KT 4274 7514 4248 7534
TACSpecial weather statement, Jul 17, 1:29 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Binghamton NY
129 PM EDT Sat Jul 17 2021
NYZ046-057-171800-
Otsego-Delaware-
129 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OTSEGO AND
NORTH CENTRAL DELAWARE COUNTIES...
At 129 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Cherry Valley to Maryland. Movement
was east at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Davenport, Worcester, Middlefield, Maryland, Westford, Cherry Valley,
Schenevus, Cooperstown Junction, Elk Creek and Butts Corner.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4252 7471 4245 7465 4246 7497 4280 7482
4284 7466 4282 7465 4276 7467 4263 7463
TIME...MOT...LOC 1729Z 262DEG 23KT 4274 7480 4254 7489
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:39 AM EDT | Special Weather Statement | BGM | Schuyler, Steuben, Yates | 36 min |
| Jul 17, 12:42 PM EDT | Special Weather Statement | BGM | Otsego | 48 min |
| Jul 17, 1:29 PM EDT | Special Weather Statement | BGM | Otsego | 31 min |
| Jul 17, 1:32 PM EDT | Areal Flood Advisory | BGM | Otsego | 98 min |
| Jul 17, 2:14 PM EDT | Areal Flood Advisory | BGM | Steuben | 110 min |
| Jul 17, 2:27 PM EDT | Tornado Warning | BGM | Steuben | 33 min |
| Jul 17, 2:57 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 48 min |
| Jul 17, 3:05 PM EDT | Areal Flood Advisory | BGM | Steuben | 115 min |
| Jul 17, 3:20 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 117 min |
| Jul 17, 3:42 PM EDT | Special Weather Statement | BGM | Schuyler | 33 min |
| Jul 17, 3:50 PM EDT | Areal Flood Advisory | BGM | Delaware | 86 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | BGM | Delaware | 46 min |
| Jul 17, 4:01 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Steuben, Tompkins | 63 min |
| Jul 17, 4:16 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 17, 4:30 PM EDT | Severe Thunderstorm Warning | BGM | Tompkins | 45 min |
| Jul 17, 4:55 PM EDT | Flash Flood Warning | BGM | Delaware, Sullivan | 4 hr |
| Jul 17, 4:57 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 33 min |
| Jul 17, 5:12 PM EDT | Areal Flood Advisory | BGM | Broome, Chemung, Cortland, Schuyler, Tioga, Tompkins | 55 min |
| Jul 17, 5:21 PM EDT | Special Weather Statement | BGM | Delaware | 24 min |
| Jul 17, 5:23 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 67 min |
| Jul 17, 5:24 PM EDT | Severe Thunderstorm Warning | BGM | Tioga, Tompkins | 27 min |
| Jul 17, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 47 min |
| Jul 17, 5:36 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 39 min |
| Jul 17, 6:06 PM EDT | Areal Flood Advisory | BGM | Broome, Chemung, Chenango, Cortland, Tioga | 94 min |
| Jul 17, 6:14 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 31 min |
| Jul 17, 6:20 PM EDT | Tornado Warning | BGM | Chenango, Otsego | 25 min |
| Jul 17, 6:29 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 28 min |
| Jul 17, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Tioga | 36 min |
| Jul 17, 6:59 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 34 min |
| Jul 17, 7:06 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Otsego | 2 hr |
| Jul 17, 7:23 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Delaware, Otsego | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.